# SDR FDEA201102260784

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 88,871 hours, 25,456 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 340, 2 10 HR IN FLT, BLEED NR 1 OFF ALERT FOLLOWED 1 MIN LATER WITH LEVEL 3 AIR MANF 1 FAIL ALERT.  NR 1 AIR SYSTEM SHOWED 25 PSI STILL IN SYSTEM  WHEN ALERT DISPLAYED.  5 MIN LATER, LEVEL 3 ALERT EXTINGUISHED AS PRESSURE DROPPED TO LESS THAN 5.  FOUND LT WING DIFFERENTIAL PRESSURE SWITCH FAULT BALL TRIPPED.  R & R LT WING DIFFERENTIAL PRESSURE SWITCH IAW MM 36-23-03-4.  PERFORMED LEAK CHECK. NO LEAKS NOTED.     COMPLIED WITH NR 1 PNEUMATIC SYS DECAY CHECK IAW MM 36-00-01-5.  DECAY CHECKED OK.  ACCOMPLISHED NR 1 MANIFOLD FAILURE DETECTION PRESSURE SWITCH ADJUSTMENT AND TEST WITH NORMAL RESULTS REF MM 36-23-03-5. OK TO CONTINUE.
